# SDR WVER20190625512

- Difficulty date: June 11, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 38,290 hours, 28,340 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LINK FITTING AT BS 797, RBL 45 WAS CHAFED AT 2 PLACES.
